# SDR DL76G070710

- Difficulty date: June 11, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 70,046 hours, 15,838 cycles
- Engine: Ge CF680C2B6
- Engine time: 45,452 hours, 10,680 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Part time: 45,452 hours, 10,680 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB - RIGHT ENGINE NR 2 ENGINE FUEL CONTROL VALVE LIGHT.  NO START VALVE EXCERCISED BY OPERATING FIRE HANDLE.  ENGINE GROUND RUN  CARRIED OUT.  NIL DEFECTS.
